Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Construction and properties of quasi-linear functionals


Authors: Ørjan Johansen and Alf B. Rustad
Journal: Trans. Amer. Math. Soc. 358 (2006), 2735-2758
MSC (2000): Primary 28C15
Published electronically: January 27, 2006
MathSciNet review: 2204054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quasi-linear functionals are shown to be uniformly continuous and decomposable into a difference of two quasi-integrals. A predual space for the quasi-linear functionals inducing the weak*-topology is given. General constructions of quasi-linear functionals by solid set-functions and q-functions are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 28C15

Retrieve articles in all journals with MSC (2000): 28C15


Additional Information

Ørjan Johansen
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, Trondheim, Norway

Alf B. Rustad
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, Trondheim, Norway
Address at time of publication: Statoil Research Centre, N-7005 Trondheim, Norway

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03843-8
PII: S 0002-9947(06)03843-8
Received by editor(s): January 26, 2004
Received by editor(s) in revised form: August 30, 2004
Published electronically: January 27, 2006
Additional Notes: The first author was supported by the Norwegian Research Council
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.